# SDR 2023FA0000187

- Difficulty date: February 28, 2023
- Submitted: March 30, 2023
- Operation: General aviation
- Aircraft: N384JW
- Make and model: Lear 60LEAR
- Aircraft serial: 130
- Aircraft time: 10,705 hours, 7,962 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF CREW REPORTED SMELL OF SMOKE IN THE COCKPIT, THEY RETURNED TO BASE WITHOUT INCIDENT. THEY ALSO REPORTED THE CABIN WOULD NOT DEPRESSURIZE IN THE GROUND. UPON INVESTIGATION, WE FOUND A AFT LH CABIN HEATING DUCT HAD BURST CAUSING THE PLASTIC VACUUM LINE FOR THE OUTFLOW VALVE HAD MELTED WHICH SUPPLIES VACUUM TO THE OUTFLOW VALVE TO OPEN. REPLACED THE HEATING DUCT AND VACUUM LINE. GROUND OPS CHECK GOOD.
